# SDR SWIA202055898

- Difficulty date: December 2, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS581.00 TO FS661.00+32.00 LBL9 L/H CENTER SEAT TRACK HAS SEVERAL SPOTS OF POSSIBLE SURFACE CORROSION (MARKED)   (C-CHECK) RO 2/1/2021   REPLACED CENTER SEAT TACK AT FS581.00 TO FS661.00+32  LBL9 REF CRJ900 AMM 53-00-49-400-801-A07
